David Gilat, Roelof Helmers
On strong laws for generalized L-statistics with dependent data

Comment.Math.Univ.Carolinae 38,1 (1997) 187-192.

Abstract:It is pointed out that a strong law of large numbers for L-statistics established by van Zwet (1980) for i.i.d. sequences, remains valid for stationary ergodic data. When the underlying process is weakly Bernoulli, the result extends even to generalized L-statistics considered in Helmers et al. (1988).

Keywords: L-statistic, GL-statistic, strong law of large numbers, stationary ergodic process
AMS Subject Classification: 60F, 62G, 28D